# SDR AALA20070866

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - UPPER EMERGENCY FLASHLIGHT AT FORWARD ENTRY HAS MISSING STRAP.  REPLACED STRAP FOR UPPER EMERGENCY FLASHLIGHT AT FORWARD ENTRY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
